About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 857590, 14 pages
http://dx.doi.org/10.1155/2012/857590
Research Article

Parameterized Local Reduction of Decision Systems

Department of Mathematics and Physics, North China Electric Power University, Beijing 102206, China

Received 25 May 2012; Revised 17 September 2012; Accepted 3 October 2012

Academic Editor: Juan Manuel Peña

Copyright © 2012 Degang Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Degang Chen, Yanyan Yang, and Xiao Zhang, “Parameterized Local Reduction of Decision Systems,” Journal of Applied Mathematics, vol. 2012, Article ID 857590, 14 pages, 2012. doi:10.1155/2012/857590